# SDR 2002FA0000095

- Difficulty date: December 10, 2001
- Submitted: December 10, 2001
- Operation: General aviation
- Aircraft: N225S
- Make and model: Amtr GLASAIRIISTD
- Aircraft time: 918 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fork
- Part number: 3525151004
- Condition: Broken
- Location: Mlg
- Part time: 918 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING THE AIRCRAFT VEERED OFF TO THE RIGHT SIDE OF THE RUNWAY. AN INSPECTION REVELED A RIGHT HALF FORK WAS BROKEN. THE WHEEL ATTACHES TO THIS HALF FORK WHICH ATTACHES TO THE MAIN STRUT. PER A GLASAIR REPRESENATIVE, MFG. OF THE GLASAIR KITS FOR AMATUERBUILDERS, THIS PART IS NOW MADE OF STEEL. THE CAST ALUMINUM HALF FORK, SUCH AS THE BROKEN PART, WAS REPLACED BY THE STEEL HALF FORK ABOUT 8-10 YEARS AGO.  AN UPGRADE WAS MADE AVAILABLE TO ALL THE PREVIOUS KITS FROM GLASAIR.
